MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES
Model Number 31G X 8MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
The needles are difficult to penetrate the skin and a pop is heard.Patient also commented that the needle does not feel smooth when inserting/pulling out the needle.

Brand Name
MEMBER'S MARK PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8077122
Report Number9613304-2018-00067
Device Sequence Number1692172
Product Code FMI
UDI-Device Identifier10078742257751
UDI-Public(01)10078742257751(17)230201(10)Y58C5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model Number31G X 8MM
Device Catalogue Number8933
Device Lot NumberY58C5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1